# SDR VNAA2020080111101

- Difficulty date: July 31, 2020
- Submitted: August 1, 2020
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 13,151 hours, 11,928 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Part serial: 0822
- Condition: Failed
- Location: Mlg
- Part time: 13,151 hours, 11,928 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE IMMEDIATELY UPON SELECTING HANDLE. CYCLE HANDLE, NO CHANGE. PULLED MANUAL RELEASE HANDLE. NO EVIDENCE OF GEAR MOVEMENT UNTIL MANUAL RELEASE. REMOVED AND REPLACED LANDING GEAR LEVER IAW AMM OPS CHECK GOOD AT THIS TIME.
